In order to create questions or respond to questions, you will need to be logged in.
Find out more in this blog post: Trip’s community Q&A service
Notes about questions
Please try to answer the question first by searching Trip - do not abuse the system by asking without searching first. This could result in a poorer experience for all
Be as concise as possible, if the question is too long you can add extra detail in the ‘more information’ box. The word limit is to allow for Tweeting of the question, so boosting response rate.
Do not post patient-identifiable information (breaches will result in removal from this service).
Uncertainty is central to health care, so asking questions is normal and healthy
Do not expect an answer quickly - it may happen, we just can't tell you when!
- 20 Nov 2019 corticosteroids for bacterial meningitis
- 27 Sep 2019 The adult patient developed insomnia due to metoprolol, is there B-blocker less associated with causing insomnia? Initial Q: the adult patient developed insomnia due to metoprolol, is there B-blocker with less insomnia? 49 years old man has a myocardial infarction medications history : aspirin clopidogrel ...
- 9 Aug 2019 In children with Autism Spectrum Disorder is Functional Strength Training effective in improving lower extremity muscle strength and mobility?
- 30 May 2019 Which drugs help in restless legs syndrome (RLS)?
- 30 May 2019 Dexmedetomidine and brain protection: fact or fiction?